# SDR ASAA2025071859535

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 7,763 hours, 2,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT EXIT COVER IN GALLEY 1 IS BROKEN. GROUNDED - YES. REATTCHED G1 EXIT SIGN COVER AS NECESSARY.
